# SDR SWAA2020040126817

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13015
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663; VAPOR BARRIER WEB; HORIZONTAL STIFFENER; LBL 6 TO LBL 30; P/N 111A1301-5; CRACKED. / LOCATED AND DRILLED NEW STIFFNER PART # 111A1301-5 PER DWG 111A1001 REV - AND SRM 51-40-05-0G-0. -5 STIFFNER REMOVED AND REPLACED ON CARD NO. Y174343
